WAVELET CHARACTERIZATIONS OF WEIGHTED HERZ SPACES

Access this Article

Search this Article

Author(s)

    • IZUKI MITSUO
    • Department of Mathematics, Faculty of Science, Hokkaido University

Journal

  • Scientiae Mathematicae Japonicae

    Scientiae Mathematicae Japonicae 67(3), 353-363, 2008-05-01

    International Society for Mathematical Sciences

References:  16

Codes

  • NII Article ID (NAID)
    10021089666
  • NII NACSIS-CAT ID (NCID)
    AA1150654X
  • Text Lang
    ENG
  • Article Type
    ART
  • ISSN
    13460862
  • Data Source
    CJP  J-STAGE 
Page Top